# SDR 95ZZZX4606

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE33112UAR
- System (JASC): 7250 · Turbine Section
- Part: Seal Plate
- Part number: 31038393
- Condition: Cracked
- Location: Turb 1st Stage
- Part time: 5,952 hours
- Component: 31033155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION/REPAIR FOR LOW POWER, FOUND SEAL PLATE CRACKED.  SB 72-0840 AUTHORIZES INSTALLATION OF THIS PART TO INCREASE SEAL PLATE TENISON AGAINST FIRST STAGE ROTOR ASSEMBLY.  INCREASED TENSION OF THE SEAL FLANGE RESULTS IN CRACKING AT THE EDGE PROPOGATING RADIALLY INWARD.  SUBMITTER SUGGESTS ENGINEERING REVIEW CAUSE/EFFECT.  NOTE:  THIS IS A CRITICAL LIFE-LIMITED COMPONENT.  LIFE LIMIT IS 20,000 CYCLES.  THIS IS THE EIGHTH SEAL FOUND CRACKED.  TOTAL CYCLES, 7,221.
